MathSciNet Relay Station
MathSciNet bibliographic data
MR598884 20B30 (20D60)
Szalay, M. On the maximal order in $S\sb{n}$ and $S\sp{\ast} \sb{n}$. Acta Arith. 37 (1980), 321–331.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement